I was on Avastin for 7 months last year to treat both my kidney and breast cancers, so I can give what side effects I experienced with the drug, but not for your particular treatment.
Avastin raised my BP, which we were able to control with meds, until the very end, when my Cardiologist decided I had 'acceptable high BP" - it was 158/90 - down from 195/110. I've been off the drug since Dec, and it took until May for my BP to come down enough to cut my meds. My last reading was 110/72 on about 1/4 of the medication I was on previously.
High BP is a known side effect of the drug.
One issue that I have, is that high BP runs in my family, and I have been on meds (very low dose before chemo) for the last 17 years. So you may not experience such high BP
I'm sure your oncologist has weight the risks and benefits of using Avastin and decided that the benefits outweighed the risks. I do know that there have been very good out comes from the use of the drug.